# SDR ASAA0752442

- Difficulty date: December 29, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 3,238 hours, 977 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 DRIVE LIGHT DOES NOT ILLUMINATE WHEN ENGINE SHUT DOWN.  FOUND IDG OVERSERVICED.  DRAINED 1.5QTS OUT OF IDG.  RESET AND RAN ENGINES, NO HELP.  REPLACED NR 2 IDG.  OFF IDG FILTERS SHOW NO CONTAMINATION.  NO HELP FOR LIGHT.  RESET NR 2 GCU CB BITE CHECK GOOD.  LEAK OPS & DRIVE LIGHT CHECKS GOOD.
